MathSciNet Relay Station
MathSciNet bibliographic data
MR1695498 92D25 (92D40)
Petrovskii, S. V.; Malchow, H. A minimal model of pattern formation in a prey-predator system. Math. Comput. Modelling 29 (1999), no. 8, 49–63.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement